MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG LARYNGEAL ELECTRODE SELECT UNIV CABLE; SURGICAL NERVE STIMULATOR/LOCATOR

STRYKER INSTRUMENTS-FREIBURG LARYNGEAL ELECTRODE SELECT UNIV CABLE; SURGICAL NERVE STIMULATOR/LOCATOR
Model Number 5140-530-866
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was damaged and could not provide accurate connection during a surgical procedure at the user facility.This condition, in which the electrical circuit is incomplete, may result in the loss of nerve monitoring recording function, posing increased risk of transection of a nerve.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h4-manufacture date follow-up report submitted to document device evaluation results.

Brand Name
LARYNGEAL ELECTRODE SELECT UNIV CABLE
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key8760478
Report Number0001811755-2019-02209
Device Sequence Number1541572
Product Code ETN
UDI-Device Identifier07613327298086
UDI-Public07613327298086
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5140-530-866
Device Catalogue Number5140-530-866
Device Lot Number18F013R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1